# SDR CA061002009

- Difficulty date: September 26, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,664 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6797 · Rotors Flight Control System Wiring
- Part: Wire
- Part number: 1520
- Condition: Chafed
- Location: Cyclic Grip
- Part time: 2,196 hours
- Component: Grip, Robsin, C0581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GRIP ASSEMBLY OPENED TO INSTALL CARGO HOOK SWITCH AND FOUND STARTER BUTTON WIRE CHAFED UP AGAINST A GRIP MOUNTING SCREW.  THE INSULATION WAS SPLIT OPEN 0.25 INCH AND 2 WIRE STRANDS REMAINED UNBROKEN. (TC NR 20061002009)
